FACULTY

 

 
Name: Choudum S A
 
Email: sac@iitm.ac.in
 
Phone:+91 - 44 - 22574604
 
 

Area of Research:

Graph Theory

Combinatorics

Discrete Mathematics

Recent Publications:

(with T. Karthick and M.A Shalu) :Perfect coloring and linearly chi-bound p6-free graphs, J. of Graph Theory, Vol. 54 (4) 2007,293-306:

(with S.Lavanya and V.Sunitha):Disjoint paths in hypercubes with preserited origins and lengths, International Journal of Computer Mathematics (To appear 2008)

(with S.Lavanya): Embedding complete tern any trees into hypercubes, Discussiones Mathematical-Graph Theory (To appear 2008)

(with T.Karthick and M.A. Shalu): Linear Chromatic bounds for a subfamily of 3k1-free graphs, Graphs and Combinatorics (To appear 2008)

 

Current   Teaching:

 

MA 213: Basic Graph Theory

MA 101: Calculus I Functions of One Variable     

           

Current PhD Students ( Name,Topic)

 

T.Karthick : Chromatic bounds

R.Indhumathi : Embedding of height balanced trees in hynecutcs

 

Current Sponsored Project:

Graph theoretical approach to fault tolerance issues in computer and communication systems. (DST, 2008-2011)